MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY 18GA X 20CM)(INTRODUCER NEEDLE: 17GA X 16.8CM); INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY 18GA X 20CM)(INTRODUCER NEEDLE: 17GA X 16.8CM); INSTRUMENT, BIOPSY
Model Number 360-2080-03
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported "the introducer of the bpu broke off inside the patient when it was being advanced.Ended up having a surgeon remove it.".
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
Following a thorough review of the manufacturing and inspection records for this lot, no deviations or non-conformances were identified.Additionally, an assessment of the returned product was completed, during which it was observed that the coaxial introducer cannula was broken in two pieces.Under magnified inspection, it was observed that the cannula showed signs of bending and tearing.It is possible that an event occurred in the user environment that led to the bending and breaking of the introducer cannula.The devices are closely monitored for defects both during manufacturing and packaging.Since a manufacturing defect could not be identified, no corrective action was taken at this time.Argon will continue to monitor for recurrence.Additional information provided in d.9., h.3., h.6 and h.10.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY 18GA X 20CM)(INTRODUCER NEEDLE: 17GA X 16.8CM)
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22211685
Report Number0001625425-2025-01032
Device Sequence Number8132620
Product Code KNW
UDI-Device Identifier00886333224050
UDI-Public(01)00886333224050(17)290622(10)11578392
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-2080-03
Device Lot Number11578392
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown